Journal of Differential Geometry

Remarks on closed minimal submanifolds in the standard Riemannian $m$-sphere

Wu-yi Hsiang

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 1, Number 3-4 (1967), 257-267.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428093

Digital Object Identifier
doi:10.4310/jdg/1214428093

Mathematical Reviews number (MathSciNet)
MR0225244

Zentralblatt MATH identifier
0168.42904

Subjects
Primary: 53.04

Citation

Hsiang, Wu-yi. Remarks on closed minimal submanifolds in the standard Riemannian $m$-sphere. J. Differential Geom. 1 (1967), no. 3-4, 257--267. doi:10.4310/jdg/1214428093. https://projecteuclid.org/euclid.jdg/1214428093


Export citation